MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. CURVED CIRCULAR STAPLER 25 MM; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. CURVED CIRCULAR STAPLER 25 MM; STAPLE, IMPLANTABLE
Catalog Number CCS25
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluation: the analysis results found that the ccs25 device arrived and with no apparent damage.The breakaway washer was present and uncut and the device was fully loaded with staples, indicating that the device had not being fired.The device was tested for functionality with the returned washer and it fired and formed all the staples as well as completely cut the test media and the breakaway washer without incident.The staple line was complete and the staples were noted to have the proper b-formed shape.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during an unknown surgery, the device could not fire.Another like product was used to complete the procedure.There were no patient consequences reported.

Brand Name
CURVED CIRCULAR STAPLER 25 MM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7061146
Report Number3005075853-2017-06284
Device Sequence Number101745
Product Code GDW
UDI-Device Identifier20705036014055
UDI-Public20705036014055
Combination Product (Y/N)N
PMA/510(K) Number
K983536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberCCS25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2017
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1